Approximate solution of multi-pantograph equation with variable coefficients


Sezer M., yalçinbaş S., Şahin N.

Journal of Computational and Applied Mathematics, vol.214, no.2, pp.406-416, 2008 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 214 Issue: 2
  • Publication Date: 2008
  • Doi Number: 10.1016/j.cam.2007.03.024
  • Title of Journal : Journal of Computational and Applied Mathematics
  • Page Numbers: pp.406-416

Abstract

This paper deals with the approximate solution of multi-pantograph equation with nonhomogenous term in terms of Taylor polynomials. The technique we have used is based on a Taylor matrix method. In addition, some numerical examples are presented to show the properties of the given method and the results are discussed. © 2007 Elsevier B.V. All rights reserved.